PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 58(72), pp. 117--128 (1995)
Regularly varying ultradistributions
B. Stankovi\'cInstitut za Matematiku, Novi Sad, Yugoslavia
Abstract: Regularly varying ultradistributions are defined in such a way that they generalize Karamata's regularly varying functions. Basic properties are proved and a relation with $q$-strictly admissible tempered distributions is given.
Classification (MSC2000): 46F10
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts